Hi I'm sorry if you are reading this again, I did post earlier but have been unable to see it.
8 years ago I was in a relationship with a guy we went away for the weekend and had intercourse (without protection I'm ashamed to say).:eek:
I also got sunburn on this trip that affected my shoulders back and chest.
A few days later I had a terrible itch on my vagina that i presumed was thrush so i inserted a cenestan pessary which seemed to make it worse.
Then there was a terrible burning pain there, with some raw patches.
Then I had blisters start to come up on my lips, this got so bad that my mouth would be sealed shut in the mornings, also blisters onmy back and chest...basically all the places i was sun burned...but these were NOT like usual sun burn blisters...they oozed so much i would be stuck to my sheets.
I went to the doctor who after sending me home without a clue suddenly sent me to hospital saying something about stevens johnson syndrome,
I spent about a week in hospital on painkillers and mouth washes to alleive the ulcers in my mouth a skin biopsy was taken but i didnt ever get a diagnosis.
about a week ago ( after intermittant episodes of vaginal itching) I had a BAD case of thrush ...sorry....cottage cheese discharge and SO itchy...I inserted another pessary and WAM that night i was so itchy it woke me up, even the nerves in my legs were tingling...(which i assosciate with allergy feelings).. I took some piriton which made it bearable but the next day i noticed blistery patches on my vagina and it was red
So i went to see the doctor she looked and said she thought it was genital herpes.
I have been to the clinic for a swab and I am awaiting results, I am on Aciclovir and have been taking it for 3 days and can see no improvement. my lips have chapped and split and my lesions on my vagina have not improved at all.
does this sound like Erythema multiforme or genital herpes to you? or maybe something totally different?
need some help I am In a lot of discomfort.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?